Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Every planar graph with nine points has a nonplanar complement

Authors: Joseph Battle, Frank Harary and Yukihiro Kodama
Journal: Bull. Amer. Math. Soc. 68 (1962), 569-571
MathSciNet review: 0155314
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. I. Fáry, On straight line representation of planar graphs, Acta Univ. Szeged Sect. Sci. Math. 11 (1946), 229-233. MR 26311
  • 2. F. Harary, Problem 28, Bull. Amer. Math. Soc. 67 (1961), 542.
  • 3. F. Harary, A complementary problem on nonplanar graphs, Math. Mag. (1962) (to appear).
  • 4. V. Havel, Poznámka o existenci konečných grafů (Eine Bemerkung über die Existenz der endlichen Graphen), Časopis Pěst. Mat. 80 (1955), 477-480. MR 89165
  • 5. K. Kuratowski, Sur le problème des courbes gauches en topologie, Fund. Math. 15 (1930), 271-283.

Additional Information


American Mathematical Society